# SDR CVGA 11 339 2

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N8000U
- Make and model: Cessna 560XL
- Aircraft serial: 5605746
- Aircraft time: 795 hours, 901 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 31J207905
- Part serial: EMA3D5345
- Condition: Open
- Location: Itt
- Part time: 795 hours, 901 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE ITT INDICATION; BOTH DIGITAL AND TAPE INDICATOR INOPERATIVE.
